Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Has anyone been able to lower their cholesterol ?

Has anyone been able to lower their cholesterol about taking prescription medications ?
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
1. If you are a healthy young individual with a blood cholesterol just above the upper limit of normal , I would advocate a lowering control by diet only . This is the avoidance of animal fats and saturated ones ; to consume lots of vegetables and fruits. Physical exercise definitely helps in lowering cholesterol 2.But if the cholesterol is raised to a pathological level and/ or the individual has had a circulatory problem related to hypercholesterolaemia or has a strong family history of morbidity / mortality related to it, i will not hesitate to prescribed high dosage of statins + strict dieting. These are situations where there may be a race against time. 3.In between these two extremes one can vary the recommendations. Hope this answers your question
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor